# SDR 95ZZZZ186

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1148
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO COMPARTMENT STATION 1148 AT STRINGER 27R CORROSION ON FRAME UPPER AND LOWER FLANGES.  REMOVED AND REPLACED LOWER CLIP AT STATION 1148 STRINGER 27R.  INSTALLED FRAME REPAIR ON UPPER FLANGE AS PER SRM 53-10-4 5 INCHES BY 2 INCHES BY 1 INCH .050.  TOTAL CYCLES 29,577.
